# SDR 97ZZZX778

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N540W
- Make and model: Gulstm GIV
- Aircraft serial: 1265
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Condition: Misadjusted
- Location: Nlg Steering
- Part time: 303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING SYSTEM KEPT TRIPPING OFF LINE.  UPON EXTENSIVE TROUBLESHOOTING, FOUND NWS SERVO VALVE WAS CAUSING MALFUNCTION.  ALSO, WHEN SYSTEM WOULD TRIP OFF, IT WOULD KICK RIGHT.  FOUND THAT THE NWS RUDDER POTENTIOMETER WAS ADJUSTED BACKWARDS (MINUS 30MV RATHER THAN PLUS 30MV).  THIS TOLD THE SYSTEM TO TURN RIGHT WHEN THE SERVO FAILED.  RE-ADJUSTED POTENTIOMETER.  OPS CHECKS GOOD.
